hi I'm 26yrs I old and I have recently come off my injection depo Vera I have been on it since I was 17 and ready to start a family
my last depo shot was on October 27 2011 my cycle returned on friday 13 april 2012 -22nd. I then had nothing for the whole month of may 2012 I then got my cycle on 11 June- 21st and it stopped for two days then I had spotting until July 4th 2012 and nothing since.
me and my bf had sex on 184.108.40.206.10.11.13.16.20 august and I just got back from holiday I Had spotting pinkish brownish for 2days and now a full flow which would mean day 6 of cycle.. which would mean I not pregnant :(
I have download mydays ovulation and my highest fertility would of been from 2/9/12 but now Im in cycle it's changed to 27sep - 2nd Oct 2012... Ttc
Help is the depo out of my system or not?
from august 28 until September 30 2012 I've have been on heavy cycle and I'm still on!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.